Injective endomorphisms of algebraic and analytic sets

Volume 56 / 1991

Sławomir Cynk, Kamil Rusek Annales Polonici Mathematici 56 (1991), 29-35 DOI: 10.4064/ap-56-1-29-35


We prove that every injective endomorphism of an affine algebraic variety over an algebraically closed field of characteristic zero is an automorphism. We also construct an analytic curve in ℂ⁶ and its holomorphic bijection which is not a biholomorphism.


  • Sławomir Cynk
  • Kamil Rusek

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image